# SDR REXA2016022900288

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, MID FIXED STEP IS DENTED, APPROX 2" IN DIAMETER.  LOCATED, DRILLED & COUNTERSUNK NEW SERVICEABLE FIXED MID STEP, PN 601R317076-9, IAW SRM CH 51-40-11.
